# SDR HYI2001F00004

- Difficulty date: September 15, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Engine: Cont TSIO520*
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Condition: Failed
- Location: Avionics
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AVIONIC CIRCUIT BREAKER/SWITCH FAILED IN FLIGHT CAUSING COMPLETE AVIONIC FAILURE CREW UTILIZED EMERGENCY AVIONIC BUS SWITCH AND LANDED WITHOUT INCIDENT. SEVERAL SUCH FAILURES RECORDED RECENTLY. THIS SWITCH HAS A HIGH UTILIZATION FACTOR.(K)
